# SDR IPXA10559772

- Difficulty date: April 20, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1007
- Condition: Damaged
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT CARGO BAY, BS 1320 FRAME HAS MECH DAMAGE ON INBD FACE OF INBD FLANGE BETWEEN STR 22L AND 23L (MARKED).  REPAIRED IAW ATS ER NR 10-2553.
